# SDR DALA2024050104831

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 93,291 hours, 16,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 654a S1-2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 THE EXISTING 2EA OVERSIZED HOLES FOUND THE FRAME WEB OF WIFI DE-MOD AREA AT STA654A SIL-S2L. CORRECTIVE ACTION: CARRIED OUT THE REPAIR FOR THE EXISTING 2EA OVERSIZED HOLES OF THE FRAME WEB AT STA654A S1L-S2L AS PER PRI617444-14 (0320674)
